# SDR SWAA2023020289095

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26.5 WL156<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 827+4' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.;[04] REMOVED AFT CARGO BAY SUBTHRESHOLD BS 794-847 RBL 26.5; WL 156 PER SRM 51-40-02-0G-0.;[05] LOCATED ;DRILLED; DEBURRED; INSTALLED NUT PLATES ON NEW SUBTHRESHOLD WEB BS 794-847 RBL 26.5 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8340. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5; OK TO INSTALL GIVEN.;[07] BEGAN INSTALLING SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340.;[08] COMPLETED INSTALLATION OF AFT CARGO BAY SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340; DWG 146A8120.;[09] VERIFIED ACTIONS 7 AND 8.;[10] FAULT COMPLETE
